Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 86, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 6, 2025, 5:53 AM CDT for Forrest County, Jones County, Mississippi. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2025, 5:53 AM CDT (10:53 UTC)
- Expired
- Apr 6, 2025, 6:33 AM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Forrest County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 5:59 AM CDT | TSTM WND DMG | 1 E Glendale, MS | Corrects previous tstm wnd dmg report from 1 E Glendale. Trees were blown down along Monroe Road north of Meadow Park Lane. Possible tornado damage. |
| Apr 6, 5:59 AM CDT | TSTM WND DMG | 1 E Glendale, MS | Trees were blown down along Monroe Road north of Meadow Park Lane. |
| Apr 6, 6:02 AM CDT | TSTM WND DMG | 3 Sse Eastabuchie, MS | Trees were blown down near the intersection of Leeville Road and Deermont Lane. Possible tornado damage. |
| Apr 6, 6:03 AM CDT | TSTM WND DMG | 3 Ne Glendale, MS | Adds to previous tstm wnd dmg report from 3 NE Glendale. A building sustained structural damage. Trees were blown down along US Highway 11 between Gopher Tortoise and Chevis Lee Road. Possible tornado damage. |
| Apr 6, 6:03 AM CDT | TSTM WND DMG | 3 Ne Glendale, MS | Trees were blown down along US Highway 11 between Gopher Tortoise and Chevis Lee Road. Possible tornado damage. |
| Apr 6, 6:03 AM CDT | TORNADO | 2 Sse Eastabuchie, MS | TDS noted on radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 10:25 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.1
The text
As transmitted.
703
WFUS54 KJAN 061053
TORJAN
MSC035-067-061200-
/O.NEW.KJAN.TO.W.0086.250406T1053Z-250406T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
553 AM CDT Sun Apr 6 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northeastern Forrest County in southeastern Mississippi...
Southern Jones County in southeastern Mississippi...
* Until 700 AM CDT.
* At 552 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Rawls Springs, or near West Hattiesburg, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Hattiesburg, Eastabuchie, and Moselle around 600 AM CDT.
Ovett around 610 AM CDT.
Tuckers Crossing around 620 AM CDT.
Mill Creek around 630 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3143 8944 3143 8940 3146 8940 3172 8894
3143 8894 3143 8914 3139 8915 3134 8936
3135 8938
TIME...MOT...LOC 1052Z 241DEG 35KT 3139 8936
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DL4 follow-up statements
343
WWUS54 KJAN 061107
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
607 AM CDT Sun Apr 6 2025
MSC035-067-061200-
/O.CON.KJAN.TO.W.0086.000000T0000Z-250406T1200Z/
Forrest MS-Jones MS-
607 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTHEASTERN FORREST AND SOUTHEASTERN JONES COUNTIES...
At 607 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Macedonia, or near Petal, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ovett around 615 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3146 8927 3172 8894 3143 8894 3143 8914
3139 8915 3137 8924
TIME...MOT...LOC 1107Z 249DEG 32KT 3142 8921
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DL198
WWUS54 KJAN 061109
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
609 AM CDT Sun Apr 6 2025
MSC035-067-061200-
/O.CON.KJAN.TO.W.0086.000000T0000Z-250406T1200Z/
Forrest MS-Jones MS-
609 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTHEASTERN FORREST AND SOUTHEASTERN JONES COUNTIES...
At 609 AM CDT, a confirmed tornado was located near Macedonia, or 7
miles northeast of Petal, moving northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Ovett around 615 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3146 8927 3172 8894 3143 8894 3143 8914
3139 8915 3137 8924
TIME...MOT...LOC 1109Z 241DEG 35KT 3143 8918
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
DL366
WWUS54 KJAN 061116
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
616 AM CDT Sun Apr 6 2025
MSC035-061126-
/O.CAN.KJAN.TO.W.0086.000000T0000Z-250406T1200Z/
Forrest MS-
616 AM CDT Sun Apr 6 2025
...THE TORNADO WARNING FOR NORTHEASTERN FORREST COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CDT for southeastern
Mississippi.
&&
LAT...LON 3150 8915 3166 8894 3143 8894 3143 8914
TIME...MOT...LOC 1116Z 246DEG 35KT 3145 8912
$$
MSC067-061200-
/O.CON.KJAN.TO.W.0086.000000T0000Z-250406T1200Z/
Jones MS-
616 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHEASTERN JONES COUNTY...
At 616 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Ovett, or 10 miles northeast of Petal, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ovett around 620 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3150 8915 3166 8894 3143 8894 3143 8914
TIME...MOT...LOC 1116Z 246DEG 35KT 3145 8912
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DL044 WWUS54 KJAN 061133 SVSJAN Severe Weather Statement National Weather Service Jackson MS 633 AM CDT Sun Apr 6 2025 MSC067-061142- /O.CAN.KJAN.TO.W.0086.000000T0000Z-250406T1200Z/ Jones MS- 633 AM CDT Sun Apr 6 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN JONES COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning has been cancelled. However, gusty winds are still possible with this thunderstorm. A Tornado Watch remains in effect until 800 AM CDT for southeastern Mississippi. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Jackson. && LAT...LON 3150 8915 3166 8894 3143 8894 3143 8914 TIME...MOT...LOC 1132Z 241DEG 35KT 3153 8895 $$ DL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:44 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 6, 3:44 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
344 AM CDT Sun Apr 6 2025
...New DISCUSSION...
.DISCUSSION...
Issued at 344 AM CDT Sun Apr 6 2025
Today through Saturday...A line of storms, some of which are severe
at times and capable of producing damaging wind gusts of 60 mph and
potentially a few tornadoes, will continue moving east across
eastern portions of the forecast area now through mid-morning. In
addition to the severe storm threat, due to the very moist airmass
across the area, torrential downpours in a short amount of time
could result in some localized flash flooding. Again, this severe
threat will continue to exist across mainly East Central and
Southeast Mississippi through around 9 AM, before finally exiting
east of the CWA.
While the severe threat comes to an end heading into late morning,
the chance for isolated to scattered showers will linger across a
good portion of the area into the afternoon hours, particularly
across Southeast Mississippi where rain chances will linger into
tonight. As the cold front continues moving east through the area
and eventually exiting the region later this morning, cooler, drier,
and quieter conditions will begin to prevail across the CWA.
Northwest flow aloft and at the surface will begin ushering in this
noticeably cooler drier airmass. Luckily these quieter drier
conditions will linger in place across the CWA through the majority
of the work week and into the first part of next weekend.
With the ensuing cooler conditions to begin the work week, expect
lows Monday morning from the middle 40s to around 50 and only
warming into the upper 50s to middle 60s Monday afternoon. Tuesday
and Wednesday mornings will be colder of the mornings in this
airmass, with low to middle 40s expected Tuesday and upper 30s to
middle 40s expected Wednesday morning. Both high and low
temperatures will steadily begin moderating up from there through
late week. Currently, the next best chance for rain looks to enter
the forecast Thursday night into early Friday morning, mainly over
the Golden Triangle area, as a weak cold front swings through the
forecast area. Then pleasant and quiet conditions to start the
weekend. /19/
&&
.AVIATION...
(06Z TAFS)
Issued at 135 AM CDT Sun Apr 6 2025
A line of strong to severe TSRA continues to move east across the
forecast area. Winds will quickly shift out of the northwest and
north in the wake of the squall line. Cold front associated with
this squall line will also bring widespread IFR ceilings and
possible -DZ or -RA through the period, with gradually improving
visibility from west to east. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 68 46 60 42 / 80 20 10 0
Meridian 75 48 61 41 / 100 30 20 0
Vicksburg 63 46 59 42 / 50 10 10 0
Hattiesburg 78 51 64 42 / 90 50 30 0
Natchez 63 47 59 42 / 50 10 10 0
Greenville 57 44 59 43 / 30 0 0 0
Greenwood 63 45 61 42 / 40 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 AM CDT this morning for MSZ018-019-025>029-
034>036-040>042-047.
LA...Flood Watch until 7 AM CDT this morning for LAZ007>009-015-016-
023-025.
AR...Flood Watch until 7 AM CDT this morning for ARZ074-075.
&&
19/NFIn the hours before
Local storm report, Apr 6, 4:31 AM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
431 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM Tstm Wnd Dmg 4 NNE Columbus 33.55N 88.38W
04/06/2025 Lowndes MS Emergency Mngr
One tree downed on Jess Lyons Rd at Military
Rd.
&&
DLLocal storm report, Apr 6, 5:07 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
507 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 AM Tstm Wnd Dmg 1 W Cleveland 32.75N 88.85W
04/06/2025 Kemper MS Broadcast Media
Trees downed across MS Hwy 495.
&&
DLLocal storm report, Apr 6, 5:25 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
525 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 AM Tstm Wnd Dmg 2 ESE New Hebron 31.73N 89.96W
04/06/2025 Jefferson Davis MS Emergency Mngr
Trees down on MS Hwy 42 near Sonat Rd and N
Rabbit Rd.
&&
DLLocal storm report, Apr 6, 5:30 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
530 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM Tornado 1 ESE Summerland 31.80N 89.35W
04/06/2025 Jones MS Emergency Mngr
One home damaged and trees across MS Hwy 28.
&&
DLLocal storm report, Apr 6, 5:32 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
532 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM Tornado 1 WSW Stringer 31.86N 89.27W
04/06/2025 Jasper MS Fire Dept/Rescue
Damage to a home on CR 10 in Jasper Co.
&&
DLLocal storm report, Apr 6, 5:41 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
541 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM Flash Flood 2 SSE Steens 33.54N 88.31W
04/06/2025 Lowndes MS Trained Spotter
Water reported across MS Hwy 50 near
Pleasant Hill Rd and Gunshoot Rd.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:10 PM CDT | Flash Flood Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 5 hr |
| Apr 5, 7:17 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 6 hr |
| Apr 5, 8:21 PM CDT | River Flood Warning | JAN | Clay | 61 hr |
| Apr 5, 8:35 PM CDT | River Flood Warning | JAN | Neshoba | 6 days |
| Apr 5, 8:41 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 64 min |
| Apr 5, 9:19 PM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 5 hr |
| Apr 5, 9:50 PM CDT | Special Weather Statement | JAN | Warren | 55 min |
| Apr 5, 10:01 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 74 min |
| Apr 5, 10:38 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Holmes, Montgomery | 37 min |
| Apr 5, 10:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson | 76 min |
| Apr 5, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 76 min |
| Apr 5, 11:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 56 min |
| Apr 5, 11:22 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 53 min |
| Apr 5, 11:40 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more | 4 hr |
| Apr 5, 11:50 PM CDT | Flash Flood Warning | JAN | Hinds, Issaquena, Madison, Sharkey, Warren, Yazoo | 4 hr |
| Apr 6, 12:11 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 64 min |
| Apr 6, 12:29 AM CDT | Special Weather Statement | JAN | Copiah, Franklin, Lincoln | 61 min |
| Apr 6, 12:39 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 66 min |
| Apr 6, 12:43 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 62 min |
| Apr 6, 12:59 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake | 47 min |
| Apr 6, 1:12 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 63 min |
| Apr 6, 1:23 AM CDT | Tornado Warning | JAN | Lowndes | 22 min |
| Apr 6, 1:39 AM CDT | Tornado Warning | JAN | Leake, Neshoba, Winston | 66 min |
| Apr 6, 1:40 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 65 min |
| Apr 6, 1:43 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| Apr 6, 1:48 AM CDT | Flash Flood Warning | JAN | Hinds, Leake, Madison, Neshoba, Rankin, Scott | 4 hr |
| Apr 6, 1:56 AM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more | 4 hr |
| Apr 6, 2:14 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Rankin, Scott | 61 min |
| Apr 6, 2:18 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 57 min |
| Apr 6, 2:37 AM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more | 4 hr |
| Apr 6, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Winston | 45 min |
| Apr 6, 2:42 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 63 min |
| Apr 6, 2:51 AM CDT | Tornado Warning | JAN | Simpson | 30 min |
| Apr 6, 2:59 AM CDT | Tornado Warning | JAN | Kemper, Neshoba | 61 min |
| Apr 6, 3:37 AM CDT | Tornado Warning | JAN | Kemper, Noxubee | 53 min |
| Apr 6, 3:40 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Rankin, Simpson, Smith | 65 min |
| Apr 6, 3:53 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 67 min |
| Apr 6, 4:05 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 39 min |
| Apr 6, 4:16 AM CDT | Tornado Warning | JAN | Jones | 18 min |
| Apr 6, 4:32 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones, Newton, Scott, Smith | 58 min |
| Apr 6, 4:38 AM CDT | Tornado Warning | JAN | Jasper, Jones, Smith | 51 min |
| Apr 6, 4:50 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 25 min |
| Apr 6, 5:05 AM CDT | Tornado Warning | JAN | Jasper, Jones | 44 min |
| Apr 6, 5:20 AM CDT | River Flood Warning | JAN | Hinds, Warren | 3 days |
| Apr 6, 5:27 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Newton | 63 min |
| Apr 6, 5:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 67 min |
| Apr 6, 5:49 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 56 min |
| Apr 6, 6:27 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 33 min |
| Apr 6, 6:43 AM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Apr 6, 10:49 AM CDT | River Flood Warning | JAN | Lowndes | 4 days |
| Apr 6, 10:49 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 6, 12:04 PM CDT | Areal Flood Warning | JAN | Lowndes | 3 days |
| Apr 6, 12:14 PM CDT | River Flood Warning | JAN | Leflore | 9 hr |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.